Title: Asymptotic distribution of the zeros of Faber polynomials
Authors: Kuijlaars, Arno ×
Saff, E.B. #
Issue Date: 1995
Publisher: Cambridge Philosophical Society
Series Title: Mathematical proceedings of the Cambridge Philosophical Society vol:118 pages:437-447
Abstract: Using potential theoretic methods and exploiting the connection with eigenvalues of Toeplitz matrices, we investigate the limiting behaviour of zeros of Faber polynomials generated by a Laurent series. Our results build upon fundamental work of J. L. Ullman. For example, we show that if E is a compact set with simply connected complement and connected interior whose boundary is either (i) not a piecewise analytic curve or (ii) a piecewise analytic curve but with a singularity other than an outward cusp, then the equilibrium distribution for E is a limit measure of the sequence of normalized zero counting measures for the Faber polynomials associated with E.
ISSN: 0305-0041
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science